# SDR AALA2020022109005

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 19,936 hours, 7,760 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT #1 CONTROL PANEL SHOWED CAUTION "CHECK DOOR PRESSURE" MESSAGE FOR DOOR 1R. CAUTION APPEARED DURING DESCENT FOR LANDING. MAINTENANCE SERVICED DOOR DAMPER BOTTLE TO PROPER PRESSURE PER 52-10-00-614-001A.
